next up previous
Next: About this document Up: No Title Previous: No Title


D.I.BURKHOLDER, Boundary value problems and sharp inequalities for martingale transforms, The Annals of Probability (1984), Vol. 12, No. 3, pp. 647--702.

R. HUNT, B. MUCKENHOUPT AND R. WHEEDEN, Weighted norm inequalities for conjugate function and Hilbert transform, Trans. Amer. Math. Soc., 176 (1973), pp. 227--251.

S. TREIL AND A. VOLBERG, Wavelets and the angle between past and future, Univ. of Göttingen preprint, Geometrie und Analysis, heft 7 (1995), pp. 1--33; to appear in Journal of Functional Analysis.

F. NAZAROV AND S. TREIL, The weighted norm inequaities for Hilbert Transform are now trivial, to appear in C. R. Acad Sci. Paris.

M. FRAZIER AND B. JAWERTH, Discrete transform and decompositions of distribution spaces< J. Funct. Anal. 93 (1990), No. 1, 34--170.

P. G. LEMARIÉ-RIEUSSET Ondelettes et poids de Muckenhoupt, Studia Math. 108 (1994), no. 2, 127--147. (French. English summary).

Serguei Treil
Sun Jun 23 21:55:21 EDT 1996